Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187

  [Search Papers]
1561. F. Shojai,
Perturbative Solutions of Bohmian Quantum Gravity
Phys. Rev. D 60(1999), 124001 1-6  [abstract]   
arXive.org link: gr-qc/9907093 [ abs, src, ps, others], cited by
IPM/P-1999/061
 
1562. F. Ardalan,
Large Extra Dimensions and Noncommutative Geometry in String Theory
  (Preprint) [abstract]   
arXive.org link: hep-th/9910064 [ abs, src, ps, others], cited by
IPM/P-1999/060
 
1563. M.A. Jafarizadeh, H. Fakhri and S.K. Moayedi,
Solutions of (2+1)-Dimensional Einstein-Maxwell Theory with Parasupersymmetry
Phys. Rev. D 60(1999), 084026-1-6  [abstract]   
arXive.org link: gr-qc/9904060 [ abs, src, ps, others], cited by
IPM/P-1999/059
 
1564. S. Parvizi and A.H. Fatollahi,
(m,n)-Strings in IIB Matrix Model
Phys. Lett. B 473(2000), 73-79  [abstract]   
arXive.org link: hep-th/9910062 [ abs, src, ps, others], cited by
IPM/P-1999/058
 
1565. B. Shokri and A.A. Rukhadze,
Quantum Drift Waves
Phys. Plasmas 6(1999), 4467-4471  [abstract]   
IPM/P-1999/057
 
1566. B. Farrokhi, P.K. Shukla, N.L. Tsintsadze and D.D. Tskhakaya,
Dust Lattice Waves in Plasma Crystal
Phys. Plasmas 7(2000), 814-818  [abstract]   
IPM/P-1999/056
 
1567. M. Alimohammadi and H. Mohseni Sadjadi,
Coulomb Gas Representation of Quantum Hall Effect on Riemann Surfaces
J. Phys. A: Math. Gen. 32(1999), 4433-4440  [abstract]   
arXive.org link: hep-th/9801101 [ abs, src, ps, others], cited by
IPM/P-1999/055
 
1568. R. Gerami and M.R. Ejtehadi,
A History-Dependent Stochastic Predator-Prey Model: Chaos and Its Elimination
Eur. Phys. J. B 13(2000), 601-606  [abstract]   
arXive.org link: cond-mat/9908079 [ abs, src, ps, others], cited by
IPM/P-1999/054
 
1569. V. Shahrezaei, N. Hamedani and M.R. Ejtehadi,
Protein Ground State Candidates in A Simple Model: An Exact Enumeration Study
Phys. Rev. E 60(1999), 4629  [abstract]   
arXive.org link: cond-mat/9905158 [ abs, src, ps, others], cited by
IPM/P-1999/053
 
1570. M. Alimohammadi, V. Karimipour and M. Khorrami,
A Two-Parametric Family of Asymmetric Exclusion Processes and Its Exact Solution
J. Stat. Phys. 97(1999), 373-394  [abstract]   
arXive.org link: cond-mat/9805155 [ abs, src, ps, others], cited by
IPM/P-1999/052
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.